# SDR UIEA2012073000336

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 56,625 hours, 8,786 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FOREFLAP, OTBD TRACK FWD UPPER FLIGHT LOAD ROLLER LOOSE WITH VERTICAL MOVEMENT WHEN TRACK GOES IN AND OUT.  R & R BEARINGS IAW SB 747-57-2107;  PERFORMED T/E SYSTEM OPS CHECK OK.  FLAPS RETRACTION AND EXTENSION SEVERAL TIMES NORMAL IAW AMM 27-51-00.
